Search found 3 matches

by TheBeckster
Tue Jan 12, 2016 12:42 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Tecfidera Recurrent Side-effects (after initial side-effects
Replies: 17
Views: 11583

Re: Tecfidera Recurrent Side-effects (after initial side-eff

Update 12/20/15: Well the diarrhea continued for 3 months and got worse. I saw a GI doctor and had a colonoscopy with biopsy; it turns out I have lymphocytic colitis ( http://www.niddk.nih.gov/health-information/health-topics/digestive-diseases/microscopic-colitis/Pages/facts.aspx ). This explains ...
by TheBeckster
Tue Jan 12, 2016 12:23 pm
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Tecfidera Recurrent Side-effects (after initial side-effects
Replies: 17
Views: 11583

Re: Tecfidera Recurrent Side-effects (after initial side-eff

Update 12/20/15: Well the diarrhea continued for 3 months and got worse. I saw a GI doctor and had a colonoscopy with biopsy; it turns out I have lymphocytic colitis ( http://www.niddk.nih.gov/health-information/health-topics/digestive-diseases/microscopic-colitis/Pages/facts.aspx ). This explains ...
by TheBeckster
Fri Sep 18, 2015 8:04 am
Forum: Tecfidera (BG-12, dimethyl fumarate)
Topic: Tecfidera Recurrent Side-effects (after initial side-effects
Replies: 17
Views: 11583

Tecfidera Recurrent Side-effects (after initial side-effects

I have been on Tecfidera for a little over 2 years. I had the typical GI side-effects for 2 months when I first started the drug, but for the most part (except for 5 days of nausea 6 months into it) it has been smooth rolling until recently. Recently I had three weeks with nausea and a bloated and h...

Go to advanced search